• Has anyone taken Arimidex after Rad treatment for breast cancer, have you had any bad side affects? 78 yr mom was prescribed this.

    Asked by Suehendo on Wednesday, February 13, 2013

    Has anyone taken Arimidex after Rad treatment for breast cancer, have you had any bad side affects? 78 yr mom was prescribed this.

    7 Answers from the Community

    7 answers
    • nancyjac's Avatar

      Yes, I've been taking it since the day after I finished rads and that has been a little over 8 months ago now. It tends to make my joints a little sore especially in my hips and legs and mostly during the night. Once I get up in the morning and move around the stiffness/soreness goes away in just a few minutes.

      over 3 years ago
    • karen1956's Avatar

      I started on Arimidex 3 weeks post chemo which is also when I started rads....I had horrid joint pain and developed carpel tunnel syndrome bilaterally.....I alos struggled with the other AI's....BUT remember some gals have NO side effects at all......it is varies from person to person...

      over 3 years ago
    • JennyMiller's Avatar

      After Chemo and Radiation (7 months ago) I started taking Arimidex. At first I had a touch of nausea mid- morning and mid-afternoon but it went away after a week or two. Now, I will get some bone/joint pain early AM but once I get up and move around, it subsides. It is a small price to pay for the benefit. I wish your mom the best.

      over 3 years ago
    • SandiD's Avatar

      I had terrible joint pain, specially in my hands and feet from Arimidex. I switched to Aromasin for a year and am now on Femara. Remember there are choices. Any side effects should be reported to her oncologist. Hopefully she won't have any! Some people don't. I wish her the best.

      over 3 years ago
    • dealite2007's Avatar

      I've been on Arimidex for a few months now. I have had no side effects, but I've started yoga in the mornings which seems to get my whole body moving. I also try to blame it for weight gain (which isn't true...I just like to eat.)

      over 3 years ago
    • Doberwomyn's Avatar

      At 78 I would look into it deeper starting with the doctor recommending it and do some research

      over 3 years ago
    • Topazcat's Avatar

      I have been on Arimidex for almost 2 years, starting on it after 16 chemos, bilateral mastectomy and 20 nodes removed, then 36 radiations. I do sometimes get some nausea in morning, but it goes away as soon as I eat something. Also have pain in hips, knees, and other joints but it is easy to control with Tylenol or Ibuprophen once a day. Well worth the side effects, sine I am fighting Inflammatory Breast Cancer! Good luck!

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.